Translator Disclaimer
2017 Spectrum of the Laplacian on graphs of radial functions
Rodrigo Matos, Fabio Montenegro
Involve 10(4): 677-690 (2017). DOI: 10.2140/involve.2017.10.677

Abstract

We prove that if M is a complete, noncompact hypersurface in n+1, which is the graph of a real radial function, then the spectrum of the Laplace operator on M is the interval [0,).

Citation

Download Citation

Rodrigo Matos. Fabio Montenegro. "Spectrum of the Laplacian on graphs of radial functions." Involve 10 (4) 677 - 690, 2017. https://doi.org/10.2140/involve.2017.10.677

Information

Received: 22 February 2016; Revised: 26 June 2016; Accepted: 11 July 2016; Published: 2017
First available in Project Euclid: 12 December 2017

zbMATH: 1369.58021
MathSciNet: MR3630310
Digital Object Identifier: 10.2140/involve.2017.10.677

Subjects:
Primary: 58J50
Secondary: 58C40

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • 2017
MSP
Back to Top